Posted 10/20/2007 2:23 PM (GMT -6)
Hi there Camelot. I am sorry it has taken me so long to reply to you. There have been a few issues with me posting, because of our anti spam filter. Anyway, I am here now, and I hope this post will work.
Aches and pains come along with GERD do include chest pains, of course, but the fact that it is in your left side, and radiating to your left breast would tell me there could be something else going on. I would suggest going to the ER if the pains get worse, or if you have any other side effects that could be cardiac related such as...
Shortness of breath, nausea, breaking out into a sweat, increased heart rate, lightheaded, fainting, vomitting, and of course, if the pain in your chest doesn't seem to go away, or goes away and comes back, or gets worse.
If you feel fine, I would still suggest calling your doctor 1st thing Monday morning, and getting in ASAP. When you are dealing with your heart, there is no room to make mistakes. That is why when it comes to chest pains and things like that, I suggest getting a doctors opinion...always.
Please, keep us updated as to how you are over the weekend, and let us know what your doctor says.
Please, don't hesitate going to the ER if you are in doubt!!
I wish you all the best, and I look forward to hearing more soon.
Relax this weekend!
GERD Forum Moderator
Please contribute today to keep healingwell going!
Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
Almost completely healed from a battle with Agoraphobia!!!
Currently taking 20 mg of Lexapro
Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
Best Wishes to ALL...